Depression from npp

Discussion in 'Steroid Forum' started by mike4796, May 17, 2018.

  1. mike4796

    mike4796 Member

    Anyone ever get this I’ve never gotten sides this intense before. I ran tren 100 ed with better mood than this. I’ve only done 1 injection 200mg. And it hit me quick.

    I think ima stick it out I don’t wnna waste the shit. But I’m reading for some people it’s only at the start of the cycle and goes away. Is this true with anyone else. Did not expect this from npp
     
  2. Sk8man101

    Sk8man101 Member

    Never heard of depression from npp or deca
     
  3. bubblebuddy

    bubblebuddy Member

    yea I thought deca elevated mood.... I'm in my first cycle with deca and I feel great.
     
  4. JohnnyD

    JohnnyD Member

    What does your cycle consist of? Do you have a history of depression?
    Altering your hormones with steroids can certainly change your mood, if it’s making you miserable then stop
     
  5. CanadianPride

    CanadianPride Member

    Yes, nandronlone has been shown to alter the brains chemestry. However, 1 injection? Absolutely not, are you currently on cycle? Maybe your estrogen is out of control.

    Or, maybe you've been sold trenbolone as tren has an extremely fast profound affect on the brains neutransmitters aswell.
     
  6. DrankSlangin

    DrankSlangin Member AnabolicLab.com Supporter

    Nandrolone can cause depression post cycle when leaving your system, tren is the same way. No way your depression is coming from 1 pin.
     
    CanadianPride and bubblebuddy like this.
  7. mike4796

    mike4796 Member

    Running test npp Anadrol dymethazine. Also had insomnia last night. It may be estrogen but I mean man that must of come on real quick. That’s what I was gonna say I doubt 1 pin would do that. It may be estrogen as I’m already a week into injecting test I usually don’t have to worry too much about estrogen but but I know nandrolone aromatizes at like a 20 percent rate aswell and it’s a short acting ester.

    Doubt it’s tren... well now I just slightly tasted it and it does taste very very slightly spicy. Not overpowering like the tren I’ve had before but I doubt a source is selling tren as npp as they’d probably lose money. This is also my first time using a fast ascting aromatizing compound. (No I don’t drink my oils, but I know tren has a very spicy taste to the oil I forget the reason) But no taste from injection, my knee doesn’t hurt during injection (which tren does) I mean it could be estrogen it’s gonna take a few more days I guess to find out. all i know is i was fine until yesterday but i took a dbol preworkout cuz i had 1 tab left. so maybe its estrogen
     
    Last edited: May 17, 2018
  8. mike4796

    mike4796 Member

    think itts estrogen that dbol musta put me right over now that i think about it
     
  9. SuperSwede

    SuperSwede Member

    High estro will make you feeling this, use some good AI to lower it.

    Keep us uppdated bro!
     
    mike4796 likes this.
  10. prkway

    prkway Member

    Pop an adex and go on about your day.
     
  11. Eman

    Eman Member

    Do you have any studies you can cite for this?
     
  12. Morefyah

    Morefyah Member

    Well If I’m reading this correctly your running two orals One methyl, and one Dimethyl, Anadrol and Dzine. How long have you been taking the orals for? It says you’ve only been on test for one week in. If your running long Ester test and have been already been taking the orals, you could already be shut down!!

    This will definitely cause depression. It’s not the NPP. Why the fuck are you running anadrol and dzine together anyway??
     
    Last edited: May 18, 2018
  13. mike4796

    mike4796 Member

    im on trt im always shut down. blood levels of testosterone peak 24-48 hours after injection. my first trt shot i felt it within minutes anyways. over time they buil up which gives u the few weeks to kick in. but regardless if ur injecting 250 of test u are going to hit levels over 1000 rapidly. (or whatever ur body gets too when injecting 250)

    and because i like anadrol and dmz. and the depression is gone today i took an ai took a couple vitamin b6 incase of prolactin and im good to go now. i think its just the hormone shift since its my first time running nandrolone fast acting esther and i havent done deca at a very high dose. and i havent done deca in a long time. this happens when i inject deca too but its alot less intense than this was
     
  14. Morefyah

    Morefyah Member

    Fair enough your liver is going to hate you and the lethargy is going to be horrible in few weeks. It seems like you kinda know your shit then you talk about elevated prolactin after one shot of NPP. Which makes me believe you don’t know as much as you think you know. Stacking Anadrol and dzine together is a perfect example. FYI NPP has the least amount of side effects of everything your running!
     
    Bigboy727 likes this.
  15. mike4796

    mike4796 Member

    http://www.diva-portal.org/smash/record.jsf?pid=diva2:161905&dswid=7611

    heres a studdy on nandrolone and dopamine receptors in the brain i remember reading about this when i first ever used it. basially to sum it up. the neurotransmitter dopamine has a less profound effect on the brain than normal due to down regulation of d1 receptors and less density of d2 receptors
     
    Cramps88 and Eman like this.
  16. mike4796

    mike4796 Member

    no my liver is not going to hate me. i got tested after 6 months of orals and my liver was slightly out of range. secondly im just trying to cover all possible scenarios which is why i mentioned prolactin. u should know these hormones effect everyone differently. ONE SHOT of deca had my prolactin elevated couple weeks after shot. and i know damn well what im stacking together jesus christ.
     
  17. mike4796

    mike4796 Member

    your probly one a those guys that thinks anadrol is super fucking toxic to the liver as well.
     
  18. Morefyah

    Morefyah Member

    Ok :rolleyes: 22 years old? Lmao, have fun!!
     
    Oldschool, hurricane and RomanMVP like this.
  19. mike4796

    mike4796 Member

    it just surprises me that you say i could be shut down because im running long estered test and taking orals. like wow. idek what to say to that. do u think testosterone levels dont raise inthe body until like the 3 week mark or something? this is the first thing i ever read regarding testosterone. that blood levels peak within 24 48 hours. and depending on ester will build up over time.

    also im not very experienced with prolacctin because my entire time on tren i never needed prami or caber. same with deca too. i figured the faster ester could spike prolactin faster. which is probly true. considering its the hormone itself being active that causes it in the first place
     
  20. Morefyah

    Morefyah Member

    No man you never said you were on trt.
    If you had already been on the orals for a few weeks with no trt you would probably be shut down, hence a cause for depression. I never said anything about test taking 3 weeks to be effective.